Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 24, NWS Amarillo, TX

June 19, 20084 counties in Texas

NWS Amarillo, TX issued this tornado warning at Jun 19, 2008, 4:09 PM CDT for 4 counties in Texas. It was in force for 51 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2008, 4:09 PM CDT (21:09 UTC)
Expired
Jun 19, 2008, 5:00 PM CDT
In force
51 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 20 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:15 PM CDTHAIL 23 N Washburn, TXRELAYED BY NSSL
Jun 19, 4:21 PM CDTTSTM WND GST 736 Ene Amarillo, TX
Jun 19, 4:23 PM CDTTSTM WND DMG6 E Amarillo, TX
Jun 19, 4:25 PM CDTTSTM WND GST 816 Ene Amarillo, TX
Jun 19, 4:25 PM CDTHAIL 0.758 E Amarillo, TXHAIL WAS ONGOING FOR 10 MINUTES.
Jun 19, 4:25 PM CDTHAIL 16 Ne Amarillo, TXFRITCH HWY AND LOOP 335
Jun 19, 4:33 PM CDTHAIL 0.888 E Amarillo, TXHAIL ONGOING
Jun 19, 4:35 PM CDTTSTM WND DMGPantex, TXBROKEN WINDOWS OF NUMEROUS CONSTRUCTION TRAILER BROKEN OUT.
Jun 19, 4:35 PM CDTHAIL 1.75Pantex, TXBROKEN WINDOWS OF NUMEROUS CONSTRUCTION TRAILER BROKEN OUT.
Jun 19, 4:35 PM CDTHAIL 4.5Washburn, TX
Jun 19, 4:36 PM CDTTSTM WND GST 706 Se Amarillo, TX
Jun 19, 4:36 PM CDTHAIL 111 E Amarillo, TX
Jun 19, 4:45 PM CDTTSTM WND DMGWashburn, TXCORRECTED TIME. SHINGLES LIFTED OFF ROOF. RELAYED BY NSSL
Jun 19, 4:45 PM CDTTSTM WND DMGWashburn, TXSHINGLES LIFTED OFF ROOF. RELAYED BY NSSL.
Jun 19, 4:45 PM CDTHAIL 1.75Washburn, TXRELAYED BY NSSL
Jun 19, 4:45 PM CDTHAIL 1.75Washburn, TXWINDSHIELD BROKEN ON CAR AND WINDOW BROKEN IN HOUSE. RELAYED BY NSSL
Jun 19, 4:45 PM CDTHAIL 2Washburn, TXCORRECTED TIME. RELAYED BY NSSL
Jun 19, 4:55 PM CDTHAIL 1.755 W Claude, TX
Jun 19, 4:56 PM CDTHAIL 1.752 Wsw Pantex, TXRELAYED BY NSSL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-497 J/kg
Mixed-layer LCL
1540 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
800 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KAMA 192111
TORAMA
TXC011-065-375-381-192200-
/O.NEW.KAMA.TO.W.0024.080619T2109Z-080619T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
409 PM CDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 500 PM CDT

* AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR RICK       
  HUSBAND INTERNATIONAL AIRPORT...OR ABOUT 8 MILES EAST NORTHEAST OF 
  AMARILLO...MOVING SOUTH AT 21 MPH.

* THE TORNADO WILL BE NEAR...
  RICK HUSBAND INTERNATIONAL AIRPORT AND EAST AMARILLO BY 415 PM CDT
  WASHBURN BY 430 PM CDT
  7 MILES NORTHEAST OF PALO DURO CANYON BY 500 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM...SUCH AS A CLOSET. USE BLANKETS OR PILLOWS
TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3493 10133 3494 10175 3535 10178 3537 10160
TIME...MOT...LOC 2109Z 346DEG 19KT 3527 10167

$$

JOHNSON
1 follow-up statement
000 
WWUS54 KAMA 192149
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
449 PM CDT THU JUN 19 2008

TXC065-375-192159-
/O.CAN.KAMA.TO.W.0024.000000T0000Z-080619T2200Z/
POTTER TX-CARSON TX-
449 PM CDT THU JUN 19 2008

...THE TORNADO WARNING FOR SOUTHWESTERN CARSON AND SOUTHEASTERN
POTTER COUNTIES IS CANCELLED...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3494 10175 3515 10177 3518 10153 3493 10133
TIME...MOT...LOC 2149Z 346DEG 19KT 3505 10154

$$

TXC011-381-192200-
/O.CON.KAMA.TO.W.0024.000000T0000Z-080619T2200Z/
RANDALL TX-ARMSTRONG TX-
449 PM CDT THU JUN 19 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN ARMSTRONG AND NORTHEASTERN RANDALL COUNTIES...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF
WASHBURN...OR ABOUT 11 MILES WEST OF CLAUDE...MOVING SOUTH AT 22 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WASHBURN...
  PALO DURO CANYON...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 
MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3494 10175 3515 10177 3518 10153 3493 10133
TIME...MOT...LOC 2149Z 346DEG 19KT 3505 10154

$$

JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:52 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 19, 3:52 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
352 PM CDT THU JUN 19 2008

.DISCUSSION...
THUNDERSTORMS DEVELOPING ALONG A FRONTAL BOUNDARY MOVING SOUTHWEST
ACROSS THE CENTRAL PANHANDLES. AS STORMS HAVE ALREADY PRODUCED SEVERE
WEATHER IN THE HIGHLY MOIST AND UNSTABLE AIR...THINKING THE ATMOSPHERE
WILL CONTINUE TO SUPPORT SEVERE STORMS WITH ISOLATED SUPER CELLS
THROUGH THE EVENING AND POSSIBLY OVERNIGHT HOURS. CAN NOT RULE OUT
AN ISOLATED TORNADO...ESPECIALLY AS THE CELLS INTERACT WITH THE
BOUNDARIES MOVING THROUGH THE AREA. ADDITIONAL STORMS DEVELOPING
ALONG THE ROCKIES IN COLORADO AND NEW MEXICO SHOULD TRAVEL WITHIN THE
NORTHWEST FLOW ALOFT AND IMPACT THE PANHANDLES LATER THIS AFTERNOON
AND OVERNIGHT. SO...ASIDE FROM SEVERE WEATHER...AM ALSO SOME WHAT
CONCERNED FOR HEAVY RAINS AND LOCOLIZED FLOODING. HELD OFF ON A FLASH
FLOOD WATCH FOR NOW.

SIMILAR SYNOPTIC PATTERN REMAINS IN PLACE THROUGH EARLY NEXT WEEK.
FEEL GRIDS MAY BE A BIT OVER POPULATED...BUT AT THE SAME TIME...THERE
SEEMS TO BE FEW OBVIOUS DRY PERIODS WITHIN THE NEXT 5 DAYS. DID FEEL
THE DAYTIME HOURS ON SUNDAY AND MONDAY MAY SEE A BREAK IN
ACTIVITY...BUT THAT MAY ALSO CHANGE. SEE NO REASON WHY MOUNTAIN
CONVECTION WILL CEASE DURING THE AFTERNOON THROUGH MONDAY...AND
WITH THE RIDGE SITTING IN A SIMILAR POSITION...EXPECT ANY ROCKY
MOUNTAIN STORMS SHOULD PUSH INTO THE WESTERN ZONES. AT THE SAME
TIME...MODELS CONTINUE TO PRODUCE SHORT WAVES THAT TRIGGER STORMS IN
EASTERN COLORADO OR WESTERN KANSAS WHICH SHOULD ALSO BECOME DIRECTED
BY THE NORTHWEST FLOW ALOFT. SO CAN NOT RULE OUT THE EASTERN
PANHANDLES DURING THE AFTERNOON AND EVENING HOURS. EACH NEW MODEL RUN
SEEMS TO SHY AWAY FROM MAKING MAJOR CHANGES TO THE RIDGE UNTIL THE
DAY 6 OR 7 TIME FRAME...AT WHICH TIME THE GFS AND EURO ATTEMPT TO
PUSH THE RIDGE SLIGHTLY FURTHER EAST AND INCREASE THE HEIGHTS. THIS
WOULD FAVOR LOWER POP CHANCES FOR THE PANHANDLES...SO WILL AGAIN KEEP
THE DAY 6 AND 7 TIME FRAME DRY. FURTHERMORE...EXPECT ANY DAY THAT
PRODUCES THUNDERSTORMS WILL HAVE THE POTENTIAL FOR SEVERE.

NEED TO BEGIN SEVERE WEATHER OPS SO APOLOGIZE FOR THE ABREVIATED
AFD...STUCK WITH GUIDANCE TEMPS FOR THE MOST PART.

JJB

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS IN THE EXTENDED...OTHER THAN THUNDERSTORMS
AND CLOUD TO GROUND LIGHTNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                61  88  63  88  64 /  60  20  30  20  30
BEAVER OK                  62  85  61  94  62 /  60  20  30  10  30
BOISE CITY OK              61  85  59  87  63 /  50  20  30  20  30
BORGER TX                  66  87  66  89  68 /  60  20  30  20  30
BOYS RANCH TX              63  90  64  89  65 /  60  20  30  20  30
CANYON TX                  61  89  62  87  62 /  60  20  30  20  30
CLARENDON TX               64  88  65  87  66 /  60  20  30  10  30
DALHART TX                 61  87  61  87  61 /  50  20  30  20  30
GUYMON OK                  62  87  63  90  64 /  60  20  30  20  30
HEREFORD TX                62  89  62  89  62 /  50  20  30  20  30
LIPSCOMB TX                63  86  63  89  62 /  60  20  30  10  30
PAMPA TX                   64  85  64  87  68 /  60  20  30  10  30
SHAMROCK TX                66  88  66  89  66 /  60  20  30   5  30
WELLINGTON TX              67  89  67  90  68 /  60  20  30   5  30

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

14/08
Hazardous weather outlook, Jun 19, 2:16 PM CDT, 1 hour 53 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
216 PM CDT THU JUN 19 2008

OKZ001>003-TXZ001>020-201100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
216 PM CDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 578 UNTIL 9 PM ACROSS CIMARRON AND TEXAS COUNTIES IN THE
OKLAHOMA PANHANDLE...AND ALL BUT THE EASTERN PARTS OF THE TEXAS
PANHANDLES.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...ESPECIALLY
DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREATS.

ALSO...BREEZY CONDITIONS WILL REQUIRE CAUTION ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...

THERE WILL BE A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT...SATURDAY
NIGHT...AND AGAIN ON SUNDAY NIGHT. ANY STORMS THAT DEVELOP WILL HAVE
THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD MONITOR
WEATHER DEVELOPMENTS THROUGH SUNDAY...AND BE PREPARED FOR POSSIBLE
ACTIVATION.

NUNEZ

In the hours before

Special weather statement, Jun 19, 3:02 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
302 PM CDT THU JUN 19 2008

TXZ008-009-013-014-192045-
CARSON TX-GRAY TX-HUTCHINSON TX-ROBERTS TX-
302 PM CDT THU JUN 19 2008

...STRONG THUNDERSTORM IN NORTHEASTERN CARSON...NORTHWESTERN GRAY...
SOUTHEASTERN HUTCHINSON AND SOUTHWESTERN ROBERTS COUNTIES...

AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SKELLYTOWN MOVING EAST AT 16 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS AROUND 50 MPH ARE
POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY
DEVELOP RAPIDLY.

PEOPLE IN NORTHEASTERN CARSON...NORTHWESTERN GRAY...SOUTHEASTERN
HUTCHINSON AND SOUTHWESTERN ROBERTS COUNTIES...INCLUDING THE CITY OF
PAMPA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JOHNSON
Local storm report, Jun 19, 3:05 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
305 PM CDT THU JUN 19 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             FRITCH                  35.64N 101.60W
06/19/2008  E1.75 INCH       HUTCHINSON         TX   PUBLIC

&&

EVENT NUMBER 00642

NUTTALL
Local storm report, Jun 19, 3:15 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
315 PM CDT THU JUN 19 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             FRITCH                  35.64N 101.60W
06/19/2008  E0.88 INCH       HUTCHINSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER 00643

JM
Local storm report, Jun 19, 3:20 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
320 PM CDT THU JUN 19 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             FRITCH                  35.64N 101.60W
06/19/2008  E1.00 INCH       HUTCHINSON         TX   PUBLIC

&&

EVENT NUMBER 00644

NUTTALL
Special weather statement, Jun 19, 4:02 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
402 PM CDT THU JUN 19 2008

TXZ013-014-192130-
CARSON TX-GRAY TX-
402 PM CDT THU JUN 19 2008

...STRONG THUNDERSTORM IN EASTERN CARSON AND CENTRAL GRAY COUNTIES...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF KINGSMILL MOVING EAST AT 15
MPH.

PEOPLE IN EASTERN CARSON AND CENTRAL GRAY COUNTIES...INCLUDING THE
CITY OF PAMPA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JC
Special weather statement, Jun 19, 4:04 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
404 PM CDT THU JUN 19 2008

TXZ014-019-192130-
DONLEY TX-GRAY TX-
404 PM CDT THU JUN 19 2008

...STRONG THUNDERSTORM IN NORTHERN DONLEY AND EXTREME SOUTHWESTERN
GRAY COUNTIES...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF HOWARDWICK MOVING EAST AT 14
MPH.

PEOPLE IN NORTHERN DONLEY AND EXTREME SOUTHWESTERN GRAY COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS
AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:41 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter41 min
Jun 18, 7:44 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree91 min
Jun 18, 8:51 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman84 min
Jun 18, 8:57 PM CDTTornado WarningAMAOchiltree63 min
Jun 18, 9:39 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts96 min
Jun 18, 9:55 PM CDTSevere Thunderstorm WarningAMADallam, Hartley80 min
Jun 18, 11:11 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler94 min
Jun 19, 12:26 AM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler94 min
Jun 19, 2:49 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter56 min
Jun 19, 3:25 PM CDTSevere Thunderstorm WarningAMACarson, Moore, Potter65 min
Jun 19, 3:47 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall58 min
Jun 19, 4:16 PM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Potter, Randall2 hr
Jun 19, 4:36 PM CDTFlash Flood WarningAMAArmstrong, Carson, Potter, Randall114 min
Jun 19, 4:39 PM CDTSevere Thunderstorm WarningAMADonley, Gray66 min
Jun 19, 4:43 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Potter, Randall62 min
Jun 19, 5:00 PM CDTTornado WarningAMAArmstrong, Donley45 min
Jun 19, 5:40 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Randall65 min
Jun 19, 6:03 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall57 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.